Alert archive / Oklahoma / Flash Flood Watches in 2019
Flash Flood Watch 13, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Aug 8, 2019, 3:42 AM CDT for 17 counties in Oklahoma; 4 counties in Arkansas. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2019, 3:42 AM CDT (08:42 UTC)
- Expired
- Aug 9, 2019, 1:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 21 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
071 WGUS64 KTSA 080842 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 342 AM CDT Thu Aug 8 2019 ARZ001-002-010-011-OKZ055>058-061>063-081800- /O.NEW.KTSA.FF.A.0013.190808T0842Z-190809T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Washington OK-Nowata-Craig- Ottawa-Rogers-Mayes-Delaware- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, and Jay 342 AM CDT Thu Aug 8 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... The National Weather Service in Tulsa has issued a * Flash Flood Watch for portions of northwest Arkansas and northeast Oklahoma...including the following counties...in northwest Arkansas...Benton...Carroll...Madison and Washington AR. in northeast Oklahoma...Craig...Delaware...Mayes... Nowata...Ottawa...Rogers and Washington OK. * Through Friday morning * 2 to 4 inches of rainfall will be possible across portions of far Northeast Oklahoma and far Northwest Arkansas through Tonight with locally higher amounts around 5 inches possible. These rainfall amounts will raise the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. && $$
7 follow-up statements
246 WGUS64 KTSA 081519 FFATSA Flood Watch National Weather Service Tulsa OK 1019 AM CDT Thu Aug 8 2019 ARZ001-002-010-011-OKZ055>058-061>063-082200- /O.CON.KTSA.FF.A.0013.000000T0000Z-190809T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Washington OK-Nowata-Craig- Ottawa-Rogers-Mayes-Delaware- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, and Jay 1019 AM CDT Thu Aug 8 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flash Flood Watch continues for * Portions of northwest Arkansas and northeast Oklahoma... including the following counties...in northwest Arkansas... Benton...Carroll...Madison and Washington AR. in northeast Oklahoma...Craig...Delaware...Mayes...Nowata...Ottawa...Rogers and Washington OK. * Through Friday morning * 2 to 4 inches of rainfall will be possible across portions of far Northeast Oklahoma and far Northwest Arkansas through Tonight with locally higher amounts around 5 inches possible. These rainfall amounts will raise the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. && $$
522 WGUS64 KTSA 082016 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 316 PM CDT Thu Aug 8 2019 ...Potential for flash flooding continues tonight through Friday morning... Since this morning, at least 2 to 3 inches of rain have fallen across portions of far northeast Oklahoma with isolated amounts over 4 inches. Heavy rain is expected to develop again tonight over the same areas, with flash flooding possible tonight into Friday morning. OKZ068-069-090430- /O.EXB.KTSA.FF.A.0013.190809T0000Z-190809T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cherokee-Adair- Including the cities of Tahlequah and Stilwell 316 PM CDT Thu Aug 8 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING... The National Weather Service in Tulsa has expanded the * Flash Flood Watch to include portions of east central Oklahoma and northeast Oklahoma...including the following counties...in east central Oklahoma...Cherokee. in northeast Oklahoma... Adair. * From 7 PM CDT this evening through Friday morning * 2 to 4 inches of rainfall will be possible across portions of far Northeast Oklahoma and far Northwest Arkansas through Friday morning with locally higher amounts around 5 inches possible. These rainfall amounts will raise the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area, keep informed, and be ready for quick action if flash flooding is observed or if a warning is issued. Be especially cautious at night when it is harder to recognize the dangers of flash floods. Motorists should never drive through water of unknown depth. Take a different route to reach your destination or wait until the water recedes. && $$ ARZ001-002-010-011-OKZ055>058-061>063-090430- /O.EXT.KTSA.FF.A.0013.000000T0000Z-190809T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Washington OK-Nowata-Craig- Ottawa-Rogers-Mayes-Delaware- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, and Jay 316 PM CDT Thu Aug 8 2019 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING... The Flash Flood Watch is now in effect for * Portions of northwest Arkansas and northeast Oklahoma... including the following counties...in northwest Arkansas... Benton...Carroll...Madison and Washington AR. in northeast Oklahoma...Craig...Delaware...Mayes...Nowata...Ottawa...Rogers and Washington OK. * Through Friday morning * 2 to 4 inches of rainfall will be possible across portions of far Northeast Oklahoma and far Northwest Arkansas through Friday morning with locally higher amounts around 5 inches possible. These rainfall amounts will raise the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area, keep informed, and be ready for quick action if flash flooding is observed or if a warning is issued. Be especially cautious at night when it is harder to recognize the dangers of flash floods. Motorists should never drive through water of unknown depth. Take a different route to reach your destination or wait until the water recedes. && $$
760 WGUS64 KTSA 090132 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 832 PM CDT Thu Aug 8 2019 ...Potential for flash flooding continues tonight through Friday morning... OKZ054-059-060-064-066-067-070-091500- /O.EXA.KTSA.FF.A.0013.000000T0000Z-190809T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Osage-Pawnee-Tulsa-Creek-Okmulgee-Wagoner-Muskogee- Including the cities of Pawhuska, Pawnee, Tulsa, Sapulpa, Okmulgee, Wagoner, and Muskogee 832 PM CDT Thu Aug 8 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... The National Weather Service in Tulsa has expanded the * Flash Flood Watch to include portions of east central Oklahoma and northeast Oklahoma...including the following counties...in east central Oklahoma...Muskogee. in northeast Oklahoma... Creek...Okmulgee...Osage...Pawnee...Tulsa and Wagoner. * Through Friday morning * 1 to 3 inches of rainfall will be possible across portions of northeast Oklahoma tonight and into Friday morning with locally higher amounts around 4 to 5 inches possible. These rainfall amounts will raise the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area, keep informed, and be ready for quick action if flash flooding is observed or if a warning is issued. Be especially cautious at night when it is harder to recognize the dangers of flash floods. Motorists should never drive through water of unknown depth. Take a different route to reach your destination or wait until the water recedes. && $$ ARZ001-002-010-011-OKZ055>058-061>063-068-069-091500- /O.CON.KTSA.FF.A.0013.000000T0000Z-190809T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Washington OK-Nowata-Craig- Ottawa-Rogers-Mayes-Delaware-Cherokee-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 832 PM CDT Thu Aug 8 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flash Flood Watch continues for * Portions of northwest Arkansas and Oklahoma...including the following counties...in northwest Arkansas...Benton... Carroll...Madison and Washington AR. in Oklahoma...Adair... Cherokee...Craig...Delaware...Mayes...Nowata...Ottawa...Rogers and Washington OK. * Through Friday morning * 1 to 3 inches of rainfall will be possible across portions of far northeast Oklahoma and far northwest Arkansas tonight through Friday morning with locally higher amounts around 4 to 5 inches possible. These rainfall amounts will raise the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area, keep informed, and be ready for quick action if flash flooding is observed or if a warning is issued. Be especially cautious at night when it is harder to recognize the dangers of flash floods. Motorists should never drive through water of unknown depth. Take a different route to reach your destination or wait until the water recedes. && $$
520 WGUS64 KTSA 090403 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 1103 PM CDT Thu Aug 8 2019 ...Potential for flash flooding continues tonight through Friday morning... OKZ065-091215- /O.EXA.KTSA.FF.A.0013.000000T0000Z-190809T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Okfuskee- Including the city of Okemah 1103 PM CDT Thu Aug 8 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM CDT FRIDAY... The National Weather Service in Tulsa has expanded the * Flash Flood Watch to include a portion of east central Oklahoma...including the following county...Okfuskee. * Until 10 AM CDT Friday * 1 to 3 inches of rainfall will be possible across portions of northeast Oklahoma and far northwest Arkansas tonight through Friday morning with locally higher amounts around 4 to 5 inches possible. These rainfall amounts will raise the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area, keep informed, and be ready for quick action if flash flooding is observed or if a warning is issued. Be especially cautious at night when it is harder to recognize the dangers of flash floods. Motorists should never drive through water of unknown depth. Take a different route to reach your destination or wait until the water recedes. && $$ ARZ001-002-010-011-OKZ054>064-066>070-091215- /O.CON.KTSA.FF.A.0013.000000T0000Z-190809T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okmulgee- Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 1103 PM CDT Thu Aug 8 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... The Flash Flood Watch continues for * Portions of northwest Arkansas and Oklahoma...including the following counties...in northwest Arkansas...Benton... Carroll...Madison and Washington AR. in Oklahoma...Adair... Cherokee...Craig...Creek...Delaware...Mayes...Muskogee... Nowata...Okmulgee...Osage...Ottawa...Pawnee...Rogers...Tulsa... Wagoner and Washington OK. * Until 10 AM CDT Friday * 1 to 3 inches of rainfall will be possible across portions of far northeast Oklahoma and far northwest Arkansas tonight through Friday morning with locally higher amounts around 4 to 5 inches possible. These rainfall amounts will raise the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area, keep informed, and be ready for quick action if flash flooding is observed or if a warning is issued. Be especially cautious at night when it is harder to recognize the dangers of flash floods. Motorists should never drive through water of unknown depth. Take a different route to reach your destination or wait until the water recedes. && $$
844 WGUS64 KTSA 090831 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 331 AM CDT Fri Aug 9 2019 ...Potential for flash flooding continues this morning... ARZ019-020-029-OKZ071-072-091645- /O.EXB.KTSA.FF.A.0013.000000T0000Z-190809T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Crawford-Franklin-Sebastian-McIntosh-Sequoyah- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Checotah, and Sallisaw 331 AM CDT Fri Aug 9 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CDT TODAY... The National Weather Service in Tulsa has expanded the * Flash Flood Watch to include portions of Arkansas and Oklahoma...including the following counties...in Arkansas... Crawford...Franklin and Sebastian. in Oklahoma...McIntosh and Sequoyah. * Until noon CDT today * 1 to 2 inches of rainfall will be possible across portions of east-central Oklahoma and west-central Arkansas this morning with locally higher amounts of 4 to 5 inches possible. These rainfall amounts will raise the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area, keep informed, and be ready for quick action if flash flooding is observed or if a warning is issued. Motorists should never drive through water of unknown depth. Take a different route to reach your destination or wait until the water recedes. && $$ ARZ001-002-010-011-OKZ054>070-091645- /O.EXT.KTSA.FF.A.0013.000000T0000Z-190809T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 331 AM CDT Fri Aug 9 2019 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL NOON CDT TODAY... The Flash Flood Watch is now in effect for * Portions of northwest Arkansas and Oklahoma...including the following counties...in northwest Arkansas...Benton... Carroll...Madison and Washington AR. in Oklahoma...Adair... Cherokee...Craig...Creek...Delaware...Mayes...Muskogee... Nowata...Okfuskee...Okmulgee...Osage...Ottawa...Pawnee... Rogers...Tulsa...Wagoner and Washington OK. * Until noon CDT today * 1 to 2 inches of rainfall will be possible across portions of northeast Oklahoma and west-central Arkansas this morning with locally higher amounts of 4 to 5 inches possible. These rainfall amounts will raise the potential for flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area, keep informed, and be ready for quick action if flash flooding is observed or if a warning is issued. Motorists should never drive through water of unknown depth. Take a different route to reach your destination or wait until the water recedes. && $$
886 WGUS64 KTSA 091548 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 1048 AM CDT Fri Aug 9 2019 ...Potential for flash flooding continues thru midday... ARZ002-011-OKZ054>058-091700- /O.CAN.KTSA.FF.A.0013.000000T0000Z-190809T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Carroll-Madison-Osage-Washington OK-Nowata-Craig-Ottawa- Including the cities of Berryville, Eureka Springs, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, and Miami 1048 AM CDT Fri Aug 9 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwest Arkansas and northeast Oklahoma has been cancelled. The threat for heavy rainfall and flash flooding has decreased, and thus the flash flood watch will be cancelled. $$ ARZ001-010-019-020-029-OKZ059>072-091800- /O.EXT.KTSA.FF.A.0013.000000T0000Z-190809T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Washington AR-Crawford-Franklin-Sebastian-Pawnee-Tulsa- Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee- Adair-Muskogee-McIntosh-Sequoyah- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Van Buren, Ozark, Charleston, Fort Smith, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, and Sallisaw 1048 AM CDT Fri Aug 9 2019 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch is now in effect for * Portions of Arkansas and Oklahoma...including the following counties...in Arkansas...Benton...Crawford...Franklin... Sebastian and Washington AR. in Oklahoma...Adair...Cherokee... Creek...Delaware...Mayes...McIntosh...Muskogee...Okfuskee... Okmulgee...Pawnee...Rogers...Sequoyah...Tulsa and Wagoner. * Until 1 PM CDT this afternoon * One to three inches, with locally heavier amounts across west central Arkansas on the order of four to seven inches, has occurred since last night. The heavy rainfall has caused some flash flooding, and while the overall area intensity of rainfall has decreased, any additional rainfall on the hardest hit areas could exacerbate the flood situation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area, keep informed, and be ready for quick action if flash flooding is observed or if a warning is issued. Motorists should never drive through water of unknown depth. Take a different route to reach your destination or wait until the water recedes. && $$ Lacy
830 WGUS64 KTSA 091801 FFATSA Flood Watch National Weather Service Tulsa OK 101 PM CDT Fri Aug 9 2019 ARZ001-010-019-020-029-OKZ059>072-091915- /O.EXP.KTSA.FF.A.0013.000000T0000Z-190809T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Washington AR-Crawford-Franklin-Sebastian-Pawnee-Tulsa- Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee- Adair-Muskogee-McIntosh-Sequoyah- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Van Buren, Ozark, Charleston, Fort Smith, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, and Sallisaw 101 PM CDT Fri Aug 9 2019 ...FLASH FLOOD WATCH HAS EXPIRED... The Flash Flood Watch for portions of Arkansas and Oklahoma has expired. The threat of flash flooding has decreased, and thus the flash flood watch was allowed to expire. $$ Lacy
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Aug 7, 11:50 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Aug 7, 11:50 PM CDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1150 PM CDT Wed Aug 7 2019
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Thunderstorms across southeast KS will continue to stream
southeast overnight, impacting the northwest AR sites after
09/10Z. Scattered storms may persist across northeast OK and
northwest AR through the mornings hours, with a break likely
during the afternoon. Additional storms are likely Thursday
night, mainly after 06Z. MVFR cigs and visibilities will be
possible in areas of storms.
&&
.PREV DISCUSSION... /Issued 831 PM CDT Wed Aug 7 2019/
DISCUSSION...
Ongoing showers and thunderstorms ongoing across far northeast
Oklahoma and moving into extreme northwest Arkansas are expected
to fade over the next couple of hours. This will provide a brief
break until additional thunderstorms develop later this evening
and into the overnight hours across southeast Kansas in a zone
of isentropic lift. These showers and thunderstorms will then
spread into northeast Oklahoma and northwest Arkansas late
Tonight into Thursday morning. It is possible that some of these
storms could become strong to severe with strong gusty winds and
large hail the concern.
Have been adjusting the forecast through the evening to better
reflect current trends and short-term model guidance.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 93 74 90 / 20 40 60 40
FSM 77 94 76 90 / 20 30 50 50
MLC 78 96 77 92 / 10 20 40 30
BVO 73 90 73 87 / 50 50 60 40
FYV 71 87 71 84 / 60 40 60 60
BYV 70 88 71 86 / 80 60 70 60
MKO 76 93 74 90 / 20 30 60 40
MIO 71 87 71 86 / 80 60 70 50
F10 77 96 75 93 / 10 20 50 30
HHW 77 96 78 92 / 10 10 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from 1 PM to 7 PM CDT Thursday for OKZ049-053-065-
066-071-073>076.
AR...Heat Advisory from 1 PM to 7 PM CDT Thursday for ARZ029.
&&
AVIATION.....18Hazardous weather outlook, Aug 7, 9:09 PM CDT, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 909 PM CDT Wed Aug 7 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 909 PM CDT Wed Aug 7 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms are expected to continue to develop across southeast Kansas and move into northeast Oklahoma and northwest Arkansas Tonight. The greatest chance for thunderstorms will be after midnight. Some of these storms will have the potential to be strong to severe with damaging winds and large hail the concern. Locally heavy rain will also be possible. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential...Dangerous Heat Potential... Heavy Rain Potential. FRIDAY AND SATURDAY...Thunderstorm Potential...Dangerous Heat Potential. SUNDAY...Dangerous Heat Potential. MONDAY AND TUESDAY...Thunderstorm Potential...Dangerous Heat Potential. EXTENDED DISCUSSION... The frontal boundary will remain in the vicinity through late Saturday, continuing the chances for showers and thunderstorms. Another frontal boundary may approach the area early next week, with shower and thunderstorm chances returning by late Monday and into Tuesday. Hot and humid conditions will prevail south of the frontal boundaries, with afternoon heat index values nearing or exceeding 105 degrees each afternoon. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 7, 11:40 PM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1140 PM CDT Wed Aug 7 2019
OKZ058-080530-
Ottawa OK-
1140 PM CDT Wed Aug 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA COUNTY UNTIL 1230 AM
CDT...
At 1140 PM CDT, a strong thunderstorm was located near Treece, moving
southeast at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Miami... Baxter Springs...
Commerce... Fairland...
Quapaw... Wyandotte...
Treece... Picher...
Ottawa... Peoria...
Cardin... Twin Bridges State Park...
This includes Interstate 44 between mile markers 301 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3674 9462 3668 9485 3694 9500 3695 9499
3695 9500 3698 9502 3700 9499 3700 9462
TIME...MOT...LOC 0440Z 309DEG 24KT 3702 9487The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 11:40 PM CDT | Special Weather Statement | TSA | Ottawa | 50 min |
| Aug 8, 6:39 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata | 2 hr |
| Aug 8, 8:36 AM CDT | River Flood Warning | TSA | Nowata | 35 hr |
| Aug 8, 8:42 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Washington | 2 hr |
| Aug 8, 9:15 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Aug 8, 10:44 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Washington | 2 hr |
| Aug 8, 5:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 27 min |
| Aug 8, 5:59 PM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Aug 8, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 52 min |
| Aug 8, 5:49 PM CDT | Special Weather Statement | TSA | Sebastian | 26 min |
Nearby
Flash Flood Watches in Oklahoma, 2019Flash Flood Watches in Arkansas, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.